Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20719
Title: A discussion on Buhlmann's criterion for asset valuation
Authors: Wang, N
Pang, WK
Huang, WK
Keywords: Asset valuation
Random walk
Ruin
Issue Date: 2002
Publisher: Elsevier Science Bv
Source: Insurance : mathematics and economics, 2002, v. 30, no. 1, p. 85-93 How to cite?
Journal: Insurance: Mathematics and Economics 
Abstract: In this paper, we consider the criterion of Buhlmann [N. Am. Actuarial J. 1 (1997) 100] for asset valuation. The limiting behavior of the trend of the valuation compared with the real development is studied for both i.i.d. growth rates and Markov dependent growth rates. The average sojourn time within Buhlmann's band is assessed for independent growth rates by the technique of Wald's sequential analysis. A continuous asset model discussed in [Insur. Math. Econ. 24 (1999) 3] is also studied with this criterion. From this continuous model, we will see some interesting links of this topic with ruin theory.
URI: http://hdl.handle.net/10397/20719
ISSN: 0167-6687
DOI: 10.1016/S0167-6687(01)00100-7
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
0
Citations as of Jun 13, 2018

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Jun 17, 2018

Page view(s)

49
Last Week
0
Last month
Citations as of Jun 18, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.